Alert archive / Oregon / Gale Watches in 2019

Gale Watch 21, NWS Medford, OR

December 16, 2019

NWS Medford, OR issued this gale watch at Dec 16, 2019, 2:52 PM PST. It took effect at Dec 19, 2019, 4:00 PM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Dec 16, 2019, 2:52 PM PST (22:52 UTC)
In effect from
Dec 19, 2019, 4:00 PM PST
Expired
Dec 18, 2019, 2:13 PM PST
In force
Issued by
NWS Medford, OR

The text

As transmitted.

719 
WHUS76 KMFR 162252
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
252 PM PST Mon Dec 16 2019

PZZ350-356-171100-
/O.EXB.KMFR.SC.Y.0099.191218T0000Z-191219T1200Z/
/O.NEW.KMFR.GL.A.0021.191219T1200Z-191220T2300Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
252 PM PST Mon Dec 16 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM TUESDAY TO 4 AM PST
THURSDAY...
...GALE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH FRIDAY
AFTERNOON...

* WHAT...For the Small Craft Advisory, south winds 10 to 20 kt
  with gusts up to 30 kt and steep seas 10 to 14 feet expected.
  For the Gale Watch, south winds 30 to 40 kt with gusts up to 50
  kt and wind dominated seas 17 to 22 feet possible.

* WHERE...All the inner waters.

* WHEN...For the Small Craft Advisory, from 4 PM Tuesday to 4 AM 
  PST Thursday. For the Gale Watch, from late Wednesday night 
  through Friday afternoon.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid strong winds and
very steep seas. Remain in port, seek safe harbor, alter course,
and/or secure the vessel for severe conditions.

&&

$$

PZZ370-376-171100-
/O.EXT.KMFR.SC.Y.0099.191217T0700Z-191219T1200Z/
/O.NEW.KMFR.GL.A.0021.191219T1200Z-191220T2300Z/
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
252 PM PST Mon Dec 16 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 PM THIS EVENING TO
4 AM PST THURSDAY...
...GALE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH FRIDAY
AFTERNOON...

* WHAT...For the Small Craft Advisory, south winds 15 to 25 kt
  with gusts up to 30 kt and steep seas around 10 to 15 feet 
  expected. For the Gale Watch, south winds 30 to 40 kt with gusts
  up to 50 kt possible with very steep seas 19 to 24 feet.

* WHERE...All the outer waters.

* WHEN...For the Small Craft Advisory, from 11 PM this evening 
  to 4 AM PST Thursday. For the Gale Watch, from late Wednesday 
  night through Friday afternoon.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid strong winds and
very steep seas. Remain in port, seek safe harbor, alter course,
and/or secure the vessel for severe conditions.

&&

$$

Visit us at https://www.weather.gov/Medford
4 follow-up statements
566 
WHUS76 KMFR 171113
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
313 AM PST Tue Dec 17 2019

PZZ350-356-172315-
/O.EXT.KMFR.SC.Y.0099.191217T1800Z-191219T1200Z/
/O.CON.KMFR.GL.A.0021.191219T1200Z-191220T2300Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
313 AM PST Tue Dec 17 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO
4 AM PST THURSDAY...
...GALE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH
FRIDAY AFTERNOON...

* WHAT...For the Small Craft Advisory, south winds 10 to 20 kt 
  with gusts up to 30 kt and steep seas 10 to 14 feet expected. 
  For the Gale Watch, south winds 30 to 40 kt with gusts up to 
  50 kt and wind dominated seas 17 to 22 feet possible.

* WHERE...All waters out to 10 nm from shore. 

* WHEN...For the Small Craft Advisory, from 10 AM this morning to
  4 AM PST Thursday. For the Gale Watch, from late Wednesday 
  night through Friday afternoon.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid strong winds and
very steep seas. Remain in port, seek safe harbor, alter course,
and/or secure the vessel for severe conditions.

&&

$$

PZZ370-376-172315-
/O.CON.KMFR.SC.Y.0099.000000T0000Z-191219T1200Z/
/O.CON.KMFR.GL.A.0021.191219T1200Z-191220T2300Z/
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
313 AM PST Tue Dec 17 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST
THURSDAY...
...GALE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH
FRIDAY AFTERNOON...

* WHAT...For the Small Craft Advisory, south winds 15 to 25 kt 
  with gusts up to 30 kt and steep seas around 10 to 15 feet 
  expected. For the Gale Watch, south winds 30 to 40 kt with 
  gusts up to 50 kt possible with very steep seas 19 to 24 feet.

* WHERE...All waters beyond 10 nm from shore.

* WHEN...For the Small Craft Advisory, from 11 PM this evening 
  to 4 AM PST Thursday. For the Gale Watch, from late Wednesday 
  night through Friday afternoon.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid strong winds and
very steep seas. Remain in port, seek safe harbor, alter course,
and/or secure the vessel for severe conditions.

&&

$$

Visit us at https://www.weather.gov/Medford
744 
WHUS76 KMFR 172216
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
216 PM PST Tue Dec 17 2019

PZZ370-181030-
/O.UPG.KMFR.SC.Y.0099.000000T0000Z-191219T1200Z/
/O.NEW.KMFR.GL.W.0029.191217T2216Z-191218T1200Z/
/O.NEW.KMFR.SC.Y.0100.191218T1200Z-191219T0300Z/
/O.EXT.KMFR.GL.A.0021.191219T0300Z-191221T1200Z/
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
216 PM PST Tue Dec 17 2019

...GALE WARNING IN EFFECT UNTIL 4 AM PST WEDNESDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 7 PM PST
WEDNESDAY...
...GALE WATCH NOW IN EFFECT FROM WEDNESDAY EVENING THROUGH LATE
FRIDAY NIGHT...

* WHAT...South winds 30 to 35 kt with gusts up to 45 kt and very
  steep seas up to 20 feet are expected tonight. Conditions
  improve slightly Wedensday, then south winds of 35 to 40 kt and 
  very steep seas up to 25 feet are possible Thursday and Friday.
 
* WHERE...Gales and very steep seas will impact all areas north of
  Cape Blanco and beyond 10 nm from shore. Gales are possible
  again Thursday. 

* WHEN...The Gale Warning is in effect until 4 AM PST Wednesday,
  followed by a Small Craft Advisory from 4 AM to 7 PM PST
  Wednesday. The Gale Watch is in effect from Wednesday evening 
  through late Friday night.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid strong winds and very steep
seas. Remain in port, seek safe harbor, alter course, and/or
secure the vessel for severe conditions.

&&

$$

PZZ350-356-376-181030-
/O.UPG.KMFR.SC.Y.0099.000000T0000Z-191219T1200Z/
/O.NEW.KMFR.SE.W.0058.191217T2216Z-191218T1200Z/
/O.NEW.KMFR.SC.Y.0100.191218T1200Z-191219T0300Z/
/O.EXT.KMFR.GL.A.0021.191219T0300Z-191221T1200Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
216 PM PST Tue Dec 17 2019

...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 4 AM PST WEDNESDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 7 PM PST
WEDNESDAY...
...GALE WATCH NOW IN EFFECT FROM WEDNESDAY EVENING THROUGH LATE
FRIDAY NIGHT...

* WHAT...South winds 25 to 30 kt and very steep seas up to 18 feet
  are expected tonight. Conditions improve slightly Wedensday, 
  then south winds of 35 to 40 kt and very steep seas up to 25 
  feet are possible Thursday and Friday.

* WHERE...Very steep seas will impact all waters within 10 nm from
  shore, and beyond 10 nm from shore south of Cape Blanco. Gales
  are possible in all areas Thursday.  

* WHEN...The Hazardous Seas Warning is in effect until 4 AM PST
  Wednesday, followed by a Small Craft Advisory from 4 AM to 7 PM
  PST Wednesday. The Gale Watch is in effect from Wednesday 
  evening through late Friday night.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid strong winds and
very steep seas. Remain in port, seek safe harbor, alter course,
and/or secure the vessel for severe conditions.

&&

$$

Visit us at https://www.weather.gov/Medford
411 
WHUS76 KMFR 181011
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
211 AM PST Wed Dec 18 2019

PZZ370-182215-
/O.CAN.KMFR.GL.W.0029.000000T0000Z-191218T1200Z/
/O.EXT.KMFR.SC.Y.0100.191218T1011Z-191220T0000Z/
/O.EXT.KMFR.GL.A.0021.191220T0000Z-191221T1200Z/
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
211 AM PST Wed Dec 18 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM PST THURSDAY...
...GALE WATCH NOW IN EFFECT FROM THURSDAY AFTERNOON THROUGH LATE
FRIDAY NIGHT...
...GALE WARNING IS CANCELLED...

* WHAT...For the Small Craft Advisory, south winds 15 to 25 kt are
  expected this morning, increasing to 20 to 30 kt this afternoon
  and tonight, then continuing at similar speeds through  
  Thursday. Steep seas of 11 to 15 feet are also expected today 
  through Thursday. For the Gale Watch, south gales of 35 to 40 kt
  and very steep seas up to 25 feet are possible late Thursday 
  and Friday.

* WHERE...All areas.

* WHEN...For the Small Craft Advisory, until 4 PM PST Thursday. 
  For the Gale Watch, from late Thursday afternoon through late 
  Friday night.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid strong winds and
very steep seas. Remain in port, seek safe harbor, alter course,
and/or secure the vessel for severe conditions.

&&

$$

PZZ350-356-376-182215-
/O.CAN.KMFR.SE.W.0058.000000T0000Z-191218T1200Z/
/O.EXT.KMFR.SC.Y.0100.191218T1011Z-191220T0000Z/
/O.EXT.KMFR.GL.A.0021.191220T0000Z-191221T1200Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
211 AM PST Wed Dec 18 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM PST THURSDAY...
...GALE WATCH NOW IN EFFECT FROM THURSDAY AFTERNOON THROUGH LATE
FRIDAY NIGHT...
...HAZARDOUS SEAS WARNING IS CANCELLED...

* WHAT...For the Small Craft Advisory, south winds 15 to 25 kt are
  expected this morning, increasing to 20 to 30 kt this afternoon
  and tonight, then continuing at similar speeds through Thursday.
  Steep seas of 11 to 15 feet are also expected today through
  Thursday. For the Gale Watch, south gales of 35 to 40 kt and
  very steep seas up to 25 feet are possible late Thursday and
  Friday.

* WHERE...All areas.

* WHEN...For the Small Craft Advisory, until 4 PM PST Thursday. 
  For the Gale Watch, from late Thursday afternoon through late 
  Friday night.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid strong winds and
very steep seas. Remain in port, seek safe harbor, alter course,
and/or secure the vessel for severe conditions.

&&

$$

Visit us at https://www.weather.gov/Medford
847 
WHUS76 KMFR 182213
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
213 PM PST Wed Dec 18 2019

PZZ350-356-370-376-191015-
/O.EXT.KMFR.SC.Y.0100.000000T0000Z-191219T1500Z/
/O.UPG.KMFR.GL.A.0021.191220T0000Z-191221T1200Z/
/O.NEW.KMFR.GL.W.0030.191219T1500Z-191221T1200Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
213 PM PST Wed Dec 18 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM PST THURSDAY...
...GALE WARNING IN EFFECT FROM 7 AM THURSDAY TO 4 AM PST
SATURDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 35 kt and steep
  wind-driven seas 10 to 13 feet are expected through tonight.
  South gales 35 to 45 kt with gusts up to 50 kt and very steep
  seas 20 to 25 feet will develop by Thursday morning.

* WHERE...Small craft advisory conditions, then strong gales and 
  very steep and hazardous seas, will impact all areas.

* WHEN...The Small Craft Advisory is in effect until 7 AM PST
  Thursday. Then, a Gale Warning is in effect from 7 AM Thursday
  to 4 AM PST Saturday. 

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid strong winds and very steep
seas. Remain in port, seek safe harbor, alter course, and/or
secure the vessel for severe conditions.

&&

$$

Visit us at https://www.weather.gov/Medford

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this gale watch went out at Dec 16, 2:42 PM PST, 10 minutes earlier.

Area forecast discussion, Dec 16, 2:42 PM PST, 10 minutes before
Area Forecast Discussion
National Weather Service Medford OR
242 PM PST Mon Dec 16 2019

.DISCUSSION...A rather quiet weather pattern is in store for the
next few days. The latest visible image shows low clouds burning
off in the Rogue, Illinois Valley, the valleys in western Siskiyou
county and the valleys north of Klamath Falls. The clearing will be
short lived with low clouds and patchy fog and freezing fog
returning to west side valleys tonight.

Dry weather is expected through Tuesday evening. The upper ridge
axis that's over us now will shifts east tonight into Tuesday as an
upper trough approaches from the west. The models are in better
agreement with the timing and location of the slit flow. The main
impact from the northern branch looks to affect northern Oregon
northward while the southern branch will be aimed at the northern
Sierra Nevada. As such, the northern edge of the southern branch has
a slight chance of bringing very light precipitation to the Mount
Shasta region on Wednesday while the southern edge of the northern
branch has a likelihood of producing light rain in the coastal
counties and a decreasing probability as one travels farther inland.

The floodgates begin to open up Wednesday night and continue through
Thursday as an atmospheric river event starts to bring moderate to
heavy rain to the coast. A moist southwest flow will allow even more
moisture to get rung out. Thus, the usual suspects like the coast,
coastal mountains, western Siskiyou county and Cascades is where the
highest precipitation amounts are expected. The Shasta Valley and
Rogue Valley could get some downsloping effect, so rainfall amounts
in these areas would end up lower compared to surrounding areas.

Snow levels will be around 4500 feet to start, but will rise over
time a a warmer air mass moves into the area. The eastside will be
last place to see snow levels rise, so there is a chance for 1-3
inches east of the Cascades from Wednesday night into Thursday
morning. Wednesday night into Thursday morning, the higher passes
like Diamond Lake could pick up 4-8 inches, Highway 140 may only see
1-3 inches and Siskiyou Summit 1-3 inches. Keep in mind these
amounts are based on current data and details on this could change,
so watch for updates.

There's some evidence the core of the precipitation could shift
north into the northwest part of the forecast area Thursday night,
but confidence on this is low to medium at best. Streams and rivers
will rise over time. Right now were not expecting any flooding
concerns through Thursday, but it could be a concern beyond Thursday
and a Hydrologic Outlook has been issued. More information this can
be found at ESFMFR and details on precipitation after Thursday night
will follow in the extended discussion below.

Wind will be another impact with high winds possible along the coast
that could reach high wind criteria. The general consensus among the
models show the pressure gradient from Arcata to North Bend between
8 and almost 10 mb, so it would not be out of the question we see
winds between 40-60 mph with gusts to 70 mph which is what several
of the individual ensemble members are showing. Gusty winds are also
possible in the Shasta Valley where they could get to advisory
levels. Also it's favorable for gusty winds in the Rogue Valley from
Medford south. Right now we don't think winds will get to advisory
criteria, but it's something we'll have to keep a watch on.
-Petrucelli

.LONG TERM...Friday through Monday...A very moist frontal band
associated with an atmospheric river event is expected remain
over the region Friday and Saturday.  Model variability remains
regarding the exact location of the heaviest band of precipitation on
Friday. The main concern is whether this band will be focused over
portions of Southern Oregon for an extended period beginning
late Wednesday and continuing into Saturday or if the band of
heaviest precipitation will shift north of the CWA for a period of
time on Friday. The location of this band is a significant factor in
determining the amount of rainfall received over the area.

Given that models show an upper trough deepening offshore and a
ridge strengthening over the West, this would support the area of
best moisture transport shifting slightly north on Friday. So, have
continued to lean towards the ensemble mean for the forecast during
the Friday period with heaviest precipitation focused over northwest
portions of the CWA and just to the north of the area.

On Saturday, models are in good agreement that the upper trough will
shift towards the area and the now south-to-north oriented front
will move inland. This will result in a period of moderate to heavy
precipitation across much of the area.

Heavy to moderate precipitation is expected along the coast and
coastal range during the storm period, late Wednesday through
Saturday with storm totals of 5 to 7 inches across the
Southern Oregon coast. Periods of moderate to locally
heavy precipitation will spread inland, especially across western
portions of the area, with light to moderate precipitation east of
the Cascades. Of note, many inland areas may see a decrease in
precipitation during the day Friday if the main frontal band lifts
north as mean ensemble solutions suggest. This is followed by
widespread moderate precipitation on Saturday as the front moves
across the area. Heavy precipitation will bring impacts to roadways
and area rivers and streams, especially along for the coastal
counties and into Douglas and Josephine Counties. Ponding of water
on roadways is possible at times. Area rivers and streams are
expected to see significant rises with localized river and stream
flooding possible.

Snow levels are expected to rise and remain high on Friday, around
5000 to 6000 feet, then lower Friday night into Saturday to 4500 to
5500 feet.  Some periods of snow over higher mountain passes are
expected, especially in the Cascades.

Additionally, this strong will bring a potential for strong
winds along the coast and into some inland areas. At the coast, a
strong 925 mb southern jet of around 50 to 60 kt is shown in the 12z
GFS and 12z NAM models  Thursday and Friday. This would result
in strong gusty winds over the coastal waters and at the coast.
A strong northwest to southeast pressure gradient (around 8.5 mb
between Medford and Redding based on the GFS) combined with a 50
to 65 kt 700 mb mid level jet will result in the potential for
strong and gusty winds in the Shasta Valley and Summer Lake area.
Winds may also become strong and gusty in the southern Rogue Valley
as well. As the front moves inland and to the east, winds are
expected to trend lower Saturday evening and night.

On Sunday, expect continued chances for precipitation over the area
as a shortwave and low pressure moves around the upper trough and
into the area. This will result in a mix of light to moderate rain
and mountain/east side snow. A cool pattern with decreasing showers
is expected on Monday as the base of the trough shifts south. -CC

&&

.AVIATION...For the 16/18Z TAFs...The Rogue, Illinois, and Klamath
Valleys are IFR. These conditions should lift by the afternoon to
VFR. Elsewhere, VFR is present and will persist through the day.
Expecting fog to redevelop in most west side valleys tomorrow
morning, with a low ceiling being more favorable in the Klamath
Basin and east side as surface winds are likely to be a bit more
strong. -miles

&&

.MARINE...Updated 345 AM PST Monday, 16 December 2019...Another
swell train moves into the waters Tuesday ahead of the next frontal
system. Southerly winds will increase late Monday night into
Tuesday, strongest in the outer waters through Wednesday morning.
Thereafter, a series of fronts will move through the waters bringing
periods of moderate to strong southerly winds. In addition, a very
broad and large swell originating from the Aleutian Islands move
into the waters Thursday. This combined with strong southerly winds
and steep wind driven seas will likely make for some very hazardous
conditions Thursday into the weekend. /BR-y/Sven

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...None.

CA...None.

Pacific Coastal Waters...Gale Watch from late Wednesday night through Friday afternoon
     for PZZ350-356-370-376.
     Small Craft Advisory from 4 PM Tuesday to 4 AM PST Thursday for
     PZZ350-356.
     Small Craft Advisory from 11 PM this evening to 4 AM PST
     Thursday for PZZ370-376.

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 16, 2:18 AM PSTSmall Craft AdvisoryMFR36 hr

Nearby

Gale Watches in Oregon, 2019Every gale watch in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.